# SDR FDEA202405270823

- Difficulty date: May 27, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Te Flap
- Component: Flap, Airbus
- Component part number: A57960300003
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK (10MM) WAS FOUND AT R/H WING CENTER FLAP RIB20 AFT AREA OF TOP SURFACE RIB   FLANGE ACCOMPLISHED THE FLANGE REPAIR AT RIB20 S-2.7~2.8 AND DOUBLER REPAIR AT RIB19~20 S-  2.1~R/S RH CENTER FLAP I.A.W FEDEX EA NO:T6-5750-T0379321 P1, SEQ NO:1236, TITLE:WINGS-  FLIGHT SURFACES-RH CENTER FLAP-CRACKS IN UPPER FLANGES OF RIB11,17 AND 20-ALI 575306-  01, THE REPAIR CLASSIFIED AS MAJOR CAT.A PER GMM 6-2-100
